MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Codes Leak/Splash (1354); Incomplete Coaptation (2507)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device is still implanted in the patient the manufacturer cannot perform a direct evaluation of the involved device at this stage.The images from the post-operative chest x-ray performed on the patient have been received by the manufacturer but were not relevant for the purpose of the investigation.Further follow up with the healthcare facility is ongoing aimed at retrieving additional information on the circumstances surrounding the event and possible actions taken.A follow-up report will be submitted upon availability of new information or at the completion of the investigation.
 
Event or Problem Description
The manufacturer was notified of an incident involving a perceval plus aortic heart valve.According to the reports, on (b)(6) 2025, a perceval plus, pvf-s, was implanted in a patient.Echo done after 3 months showed a moderate to severe aortic regurgitation in the form of central leak, because of the non-coronary leaflet appearing stuck.As further reported, the surgical approach was a mics, an isolated avr with no concomitant procedure performed.The follow-up echocardiograms conducted on (b)(6), 2025, demonstrated a well-positioned and properly functioning bioprosthetic aortic valve.The recorded peak/mean systolic gradients were 28/14 mmhg and 35/16 mmhg, respectively.A post-operative chest x-ray has been perfromed on the patient and the images were shared with the manufacturer.As reported, the patient's native valve was tricuspid, and the annulus size was evaluated to be 19mm.Based on the information received, no device mal-positioning or mis-sizing was identified, nor positioning difficulties were noted, nor any abnormal geometries in the patient¿s annulus observed.No information regarding the post-op anticoagulant regimen has been provided.
 
Additional Manufacturer Narrative
Updated sections b4, b5, g3, g6, h2, h6, h11.Corrected sections: h6.The manufacturing and material records for the perceval plus prosthesis model pvf-s, identified with sn pf9347a, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Since the device is still implanted in the patient and, as such, is not accessible for direct testing, the manufacturer could not perform further investigation on the involved prosthesis.Based on the available information, it can be suspected that the observed anomaly could be associated with thrombus formation impairing correct leaflet mobility.Clinical experience suggests that patients with bioprostheses should be maintained on a short-term anticoagulation treatment unless contraindicated, as reflected in perceval plus ifus.The absence of anticoagulation treatment in the early post-operative phase corroborates the suspect of thrombus formation as possible cause of the event.Additionally, the manufacturer received copy of the pre-operative low contrast ct scan images and post-operative x-ray images.While no analysis relevant to the investigation could be conducted based on the post-operative x-ray, the pre-operative ct scan images suggest that prosthesis oversizing cannot be excluded.This is supported by the fact that the measurements performed indicated that the patient's annulus may have been too small for the smallest available size of the perceval plus prosthesis.The manufacturer is further following up with the healthcare facility to retrieve additional information which could confirm the root cause of the reported event.A follow up report will be submitted upon receipt of further details or at the completion of the investigation.
 
Event or Problem Description
The manufacturer was notified of an incident involving the perceval plus sutureless aortic valve model pvf-s, sn (b)(6).According to the available reports, the prosthetic valve was implanted on (b)(6) 2025.Early follow-up echocardiograms, performed on (b)(6) and (b)(6) 2025, demonstrated a well-seated and appropriately functioning bioprosthetic aortic valve.The recorded peak/mean systolic gradients were 28/14 mmhg and 35/16 mmhg, respectively.A follow up transthoracic echocardiogram performed three months post-operatively revealed instead moderate to severe aortic regurgitation, characterized by a central leak attributed to apparent immobility of the non-coronary leaflet.As reported, the surgical procedure had been conducted via a mics approach, involving an isolated avr without any concomitant interventions.The patient¿s native valve was tricuspid, and the annular diameter was assessed to be 19 mm.Based on the information provided, there was no suspect of device malposition, sizing errors, nor technical difficulties were experienced during implantation.Additionally, no abnormal annular geometries were observed.Further information received indicates that the patient did not receive anticoagulation therapy immediately post-operatively but has since commenced treatment with warfarin.
 
Event or Problem Description
The manufacturer was notified of an incident involving the perceval plus sutureless aortic valve model pvf-s, sn (b)(6).According to the available reports, the prosthetic valve was implanted on (b)(6) 2025.Early follow-up echocardiograms, performed on (b)(6) 2025, demonstrated a well-seated and appropriately functioning bioprosthetic aortic valve.The recorded peak/mean systolic gradients were 28/14 mmhg and 35/16 mmhg, respectively.A follow up transthoracic echocardiogram performed three months post-operatively revealed instead moderate to severe aortic regurgitation, characterized by a central leak attributed to apparent immobility of the non-coronary leaflet.As reported, the surgical procedure had been conducted via a mics approach, involving an isolated avr without any concomitant interventions.The patient¿s native valve was tricuspid, and the annular diameter was assessed to be 19 mm.Based on the information provided, there was no suspect of device malposition, sizing errors, nor technical difficulties were experienced during implantation.Additionally, no abnormal annular geometries were observed.Further information received indicates that the patient did not receive anticoagulation therapy immediately post-operatively but has since commenced treatment with warfarin.The manufacturer was ultimately informed that the issue was resolved with administering anticoagulant for 3 months.
 
Additional Manufacturer Narrative
Updated sections b4, g3, g6, h2, h6, h11.Corrected section: h6.The manufacturer received confirmation that the problem was resolved by administering anticoagulants for 3 months.As such, the root cause of the observed incomplete coaptation can be attributed to thrombus formation caused by the lack of short-term anticoagulation treatment post-operatively, which impaired correct leaflet mobility.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT   13040
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key23002637
Report Number3005687633-2025-00127
Device Sequence Number15805888
Product Code LWR
UDI-Device Identifier08022057015365
UDI-Public(01)08022057015365(240)PVF-S(17)280723
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/11/2025
01/14/2026
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/09/2025
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale
Patient Weight72 KG